MathSciNet Relay Station
MathSciNet bibliographic data
MR804458 (87b:35159) 35Q20 (35B35 35L60 81C05)
Shatah, Jalal; Strauss, Walter Instability of nonlinear bound states. Comm. Math. Phys. 100 (1985), no. 2, 173–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement